0      0

Best of 2019 Series Virtual CNE Event


Bestof3 - Is it Your Mate or Your Medications? Medications that Impact Sexuality


Jan 14, 2020 1:40pm ‐ Jan 14, 2020 2:50pm


Credits: None available.

Description

Decrease in sex drive? Vaginal dryness? Lack of sensation? It may not be your mate. It maybe your medications. Discover which medications impact sexuality and different medication options.

Continuing Education Instructions and Disclosure Information

Contact hours available until 1/14/22.

Requirements for Successful Completion:
Complete the learning activity in its entirety and complete the online CNE evaluation. You will be able to print your CNE certificate at any time after you complete the evaluation.

Planning Committee Disclosures:
There are no disclosures to declare.

Speakers Conflict of Interest Disclosure:


Shelagh Larson, DNP, WHNP, NCMP

Speakers Bureau - TherapeuticMD Imvexxy, Merck Nexplanon Trainer, Lupin: Solosce

There are no other disclosures to declare.

Commercial Support and Sponsorship:
No commercial support or sponsorship declared.

Accreditation Statement:
The Society of Urologic Nurses and Associates (SUNA) is accredited with distinction as a provider of nursing continuing professional development by the American Nurses Credentialing Center’s Commission on Accreditation.

The SUNA accreditation is reciprocal in the states and specialty organizations that recognize the ANCC-COA accreditation process. SUNA is also a provider approved by the California Board of Registered Nursing, Provider Number CEP 5556. Accreditation and approved provider status of CE in nursing does not imply ANCC-COA approval or endorsement of any product, advertising, or educational content. SUNA urges all participants to be aware of the CE requirements for re-licensure in the states in which they hold a license.

Learning Outcome:
After completing this educational activity, the learner will be able to identify medications that can impact sexuality and alternative therapies to offer.

Speaker(s):

Credits Available


Is it Your Mate or Your Medications? Medications that Impact Sexuality

You must be logged in and own this session in order to post comments.

Print Certificate
Completed on: token-completed_on
Print Transcript
Please select the appropriate credit type:
/
test_id: 
credits: 
completed on: 
rendered in: 
* - Indicates answer is required.
token-content

token-speaker-name
token-index
token-content
token-index
token-content
token-index
token-content
token-index
token-content
token-index
token-content
token-index
token-content
/
/
token-index
token-content
token-index
token-content